# SDR UIEA2020090101910

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,949 hours, 17,846 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1522C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT STARTER CUTOUT AND RT ENG STARTER EICAS CAUTION INTERMITTENT INFLIGHT. FL 350. PREVIOUS WRITE UP PAGE 1160322.  REMOVED AND REPLACED RH ENG. START VALVE IAW AMM 80-11-02 OPS CHECK GOOD )
